Fluctuations of the self-normalized sum in the Curie-Weiss model of SOC

Matthias Gorny, S. Varadhan

Research output: Contribution to journalArticle


We extend the main theorem of Cerf and Gorny (Ann Probab, 2015) about the fluctuations in the Curie-Weiss model of SOC in the symmetric case. We present a short proof using the Hubbard-Stratonovich transformation with the self-normalized sum of the random variables.

Original languageEnglish (US)
Article numberA009
Pages (from-to)513-518
Number of pages6
JournalJournal of Statistical Physics
Issue number3
StatePublished - Aug 1 2015



  • Ising Curie-Weiss
  • Laplace’s method
  • SOC

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this